# SDR AU980620

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: 3499034
- Condition: Stripped
- Location: Fcu
- Component: Woodward, 89778025
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FUEL CONTROL UNIT (FCU) DRIVESHAFT INTERNAL SPLINES STRIPPED.  PART TC:  3,325.
